# SDR GAIA01287ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED CORROSION ON SEAT TRACK BS 620-640 AND CHAFED BS 610-620 UNDER PALLET LOCK LOCATION RBL 45.50.  ACCOMPLISHED SEAT TRACK REPAIR IAW B727 SRM 53-10-5 FIG 3.  (M)
